# SDR UALA2013041702628

- Difficulty date: May 31, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 45,026 hours, 16,076 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT LWR WING SKINS HAD DAMAGED FASTENER HOLES AT MOUNTING FLANGE OF PANELS 540NB, 540PB, & 540NB.1EA HOLE AT EACH PANEL.  PANEL IS 540RB PER AIRBUS RAS-BAE-1005046-200 7.  ACP INSPECTION PER ECRA 5720-02377. FOUND NO DAMAGE,ALL FASTNERS SECURED.  (ORIGINAL DIFFICULTY DATE IS 5/31/2008, MORE THAN 5 YEARS OLD, CHANGED TO ENTER INTO THE SYSTEM.)
